MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEEDLE, QUINCKE 25GX3.5"

MEDLINE INDUSTRIES LP; NEEDLE, QUINCKE 25GX3.5"
Catalog Number PAIN8118
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "unable to push medication through the spinal needle despite using the stylet to clear any obstruction multiple times.Complete occlusion was noted even when trying to push air through the stylet".Due to this, a new device was used and resulted in a "procedural delay" and "medical intervention was needed to ensure patients received the necessary care".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Defective needle.

Common Device Name
NEEDLE, QUINCKE 25GX3.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22508078
Report Number1417592-2025-00337
Device Sequence Number20995815
Product Code BSP
UDI-Device Identifier10889942919611
UDI-Public10889942919611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN8118
Device Lot Number25D163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown